# SDR UPS01836973

- Difficulty date: October 3, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46101
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.     FOUND BAD CONNECTOR WIRE AND TERM STRIP GND WIRE BROKEN
